Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 29, Number 2

Wave model of the Sturm–Liouville operator on the half-line
M. I. Belishev and S. A. Simonov.
St. Petersburg Math. J. 29 (2018), 227-248
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On global attractors and radiation damping for nonrelativistic particle coupled to scalar field
A. Komech, E. Kopylova and H. Spohn.
St. Petersburg Math. J. 29 (2018), 249-266
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Functional difference equations in the problem on the forced oscillations of a fluid in an infinite pool with conical bottom
M. A. Lyalinov.
St. Petersburg Math. J. 29 (2018), 267-287
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Maxwell system in waveguides with several cylindrical outlets to infinity and nonhomogeneous anisotropic filling
B. A. Plamenevskiĭ and A. S. Poretskiĭ.
St. Petersburg Math. J. 29 (2018), 289-314
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Cwikel type estimates for the bordered Airy transform
V. A. Sloushch.
St. Petersburg Math. J. 29 (2018), 315-323
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Homogenization of the Dirichlet problem for higher-order elliptic equations with periodic coefficients
T. A. Suslina.
St. Petersburg Math. J. 29 (2018), 325-362
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Complex WKB method for a difference Schrödinger equation with the potential being a trigonometric polynomial
A. Fedotov and E. Shchetka.
St. Petersburg Math. J. 29 (2018), 363-381
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Absolute continuity of the spectrum of two-dimensional Schrödinger operator with partially periodic coefficients
N. Filonov.
St. Petersburg Math. J. 29 (2018), 383-398
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Passage through a potential barrier and multiple wells
D. R. Yafaev.
St. Petersburg Math. J. 29 (2018), 399-422
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society